Alert archive / Nebraska / Tornado Warnings in 2006

Tornado Warning 4, NWS Hastings, NE

September 15, 2006Hall County, Nebraska

NWS Hastings, NE issued this tornado warning at Sep 15, 2006, 5:36 PM CDT for Hall County, Nebraska. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2006, 5:36 PM CDT (22:36 UTC)
Expired
Sep 15, 2006, 6:15 PM CDT
In force
39 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Hall County, NE

The radar

The Grand Island radar (KUEX), 65 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 6:01 PM CDTHAIL 1Grand Island, NE
Sep 15, 6:05 PM CDTHAIL 1.75Grand Island, NE
Sep 15, 6:07 PM CDTHAIL 1.75Grand Island, NE
Sep 15, 6:07 PM CDTHAIL 2Grand Island, NE
Sep 15, 6:09 PM CDTHAIL 2.75Grand Island, NE
Sep 15, 6:18 PM CDTHAIL 22 N Prosser, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 5:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2006-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2006-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 152236
TORGID
NEC079-152315-
/O.NEW.KGID.TO.W.0004.060915T2236Z-060915T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
536 PM CDT FRI SEP 15 2006

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF GRAND ISLAND.

* UNTIL 615 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
  WOOD RIVER...OR ABOUT 20 MILES NORTHEAST OF KEARNEY...MOVING
  NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  CAIRO...ALDA AND DONIPHAN BY 550 PM CDT
  GRAND ISLAND BY 600 PM CDT

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4103 9872 4071 9872 4071 9828 4104 9829

$$

EWALD
2 follow-up statements
000 
WWUS53 KGID 152251
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CDT FRI SEP 15 2006

NEC079-152315-
/O.CON.KGID.TO.W.0004.000000T0000Z-060915T2315Z/
HALL NE-
550 PM CDT FRI SEP 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HALL
COUNTY...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED NEAR 
ALDA...OR ABOUT 8 MILES WEST OF GRAND ISLAND...MOVING NORTHEAST AT 
45 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHERN HALL COUNTY AT 600 PM CDT

OTHER STORMS EXTENDED FROM NORTHWEST OF CAIRO TO WEST OF DONIPHAN 
AND THEY ARE ALSO CAPABLE OF BECOMING SEVERE AT ANY TIME. 

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4103 9872 4071 9872 4071 9828 4104 9829

$$

EWALD
000 
WWUS53 KGID 152305
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CDT FRI SEP 15 2006

NEC079-152315-
/O.CON.KGID.TO.W.0004.000000T0000Z-060915T2315Z/
HALL NE-
603 PM CDT FRI SEP 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EASTERN
HALL COUNTY...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS STORM WAS LOCATED JUST SOUTHEAST 
OF GRAND ISLAND...MOVING NORTHEAST AT 40 MPH.

AREAS OF HALL COUNTY JUST TO THE EAST OF GRAND ISLAND ARE IN THE 
PATH OF THIS STORM.  

IN ADDITION TO THE POSSIBLE TORNADO...THIS STORM IS CAPABLE OF
PRODUCING GOLFBALL SIZE HAIL AND DAMAGING WINDS.

LAT...LON 4104 9849 4070 9850 4071 9828 4104 9829

$$

EWALD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 15, 2:22 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 15, 2:22 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
222 PM CDT FRI SEP 15 2006

.SHORT TERM...THIS EVENING THROUGH SUNDAY NIGHT. PRIMARY FORECAST
CONCERN WILL REVOLVE AROUND THE CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS THIS EVENING AND POSSIBLE REDEVELOPMENT OVER FAR
EASTERN ZONES TOMORROW AFTERNOON. WATER VAPOR IMAGERY SHOWS A LARGE
TROUGH DIGGING OVER THE WESTERN CONUS WITH UPPER AIR OBSERVATIONS
DEPICTING A 90 TO 100 KT JET LEVEL SPEED MAX OVER THE DESERT
SOUTHWEST. FAVORABLE LEFT EXIT REGION OF THE JET IS LOCATED OVER
NEBRASKA. A 994 MB SFC LOW IS POSITIONED OVER THE WESTERN DAKOTAS
EARLY THIS AFTERNOON WITH A 1020MB HIGH SITUATED OVER SOUTHEAST
MISSOURI. THE SUBSEQUENT TIGHT PRESSURE GRADIENT ACROSS THE PLAINS...
AND AMPLE MIXING UNDER PARTLY TO MOSTLY SUNNY SKIES...HAS DRIVEN
SOUTH WINDS UP INTO THE 20 TO 30MPH RANGE THIS AFTERNOON.  THE STRONG
SOUTHERLY FLOW HAS ALSO HELPED TO DRIVE DEWPOINTS OUT OF THE LOWER
50S THIS MORNING TO AROUND 60 THIS AFTERNOON.

THE INITIAL CONCERN FOR LATE THIS AFTERNOON AND EARLY THIS EVENING
REVOLVES AROUND THE POSSIBILITY OF SFC BASED CONVECTION ACROSS OUR
WESTERN CWA.  SFC HEATING UNDER MOSTLY SUNNY SKIES...ALONG WITH
ENHANCED SFC CONVERGENCE ACROSS SOUTHWEST NEBRASKA IS NOW RESULTING
IN THE DEVELOPMENT OF A CUMULUS FIELD EXTENDING FROM MCK TO LBF TO
TIF.  THIS AREA OF ENHANCED CONVERGENCE WILL SLOWLY SHIFT EAST INTO
OUR CWA LATER THIS AFTERNOON AND THIS EVENING ACTING AS A FOCAL
POINT FOR CONVECTIVE DEVELOPMENT. THE RUC AND GFS ARE STILL
FORECASTING HIGH CIN VALUES FOR THIS EVENING WHICH WOULD MAKE SFC
BASED CONVECTION MORE DIFFICULT TO ACHIEVE.  THE NAM WOULD BE MORE
SUPPORTIVE OF SEEING A FEW SFC BASED STORMS.  OVERALL FEELING IS
THAT MOST OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
REMAIN ELEVATED ESPECIALLY OVER EASTERN AND CENTRAL ZONES...MAKING
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.  DEEP LAYER SHEAR
OF CLOSE TO 40KTS WITH MLCAPE VALUES OF 1500 J/KG WILL SUPPORT THE
POSSIBILITY OF SEVERE THUNDERSTORMS. A STRONG 50 TO 60KT LOW LEVEL
JET WILL CONTINUE TO FEED THUNDERSTORMS AFTER DARK WITH STORMS
TRACKING NORTHEAST ACROSS OUR CWA.

THUNDERSTORMS SHOULD EXIT OUR CWA AFTER MIDNIGHT TONIGHT WITH
DECREASING CLOUDS FROM WEST TO EAST BY DAYBREAK.  A PREFRONTAL
SFC TROUGH AND COLD FRONT WILL BOTH TRACK ACROSS OUR CWA DURING THE
DAY ON SATURDAY.  TEMPERATURES WILL STILL RISE INTO THE 80S AS THE
COLD AIR WILL TAKE A WHILE TO FILTER INTO THE REGION.  SEVERE
THUNDERSTORMS WILL LIKELY REDEVELOP ALONG THE PREFRONTAL TROUGH
SATURDAY AFTERNOON...BUT THIS WILL LIKELY NOT OCCUR UNTIL THE
TROUGH IS EAST OF OUR CWA OR JUST EXITING OUR EASTERN MOST
COUNTIES.  SFC COLD FRONT WILL QUICKLY FOLLOW BEHIND THE INITIAL
TROUGH WITH EVERYTHING THROUGH OUR CWA BY TOMORROW EVENING.  GIVEN
THIS TIMING...MOST OF OUR CWA WILL REMAIN DRY ON SATURDAY WITH JUST
A SLIGHT CHANCE OF THUNDERSTORMS OVER OUR FAR EASTERN CWA.  ANY
THUNDERSTORMS THAT DEVELOP ALONG OUR EASTERN CWA FROM YORK TO
HEBRON WILL STAND THE CHANCE OF BECOMING SEVERE THANKS TO STRONG
WIND SHEAR AND MODERATE INSTABILITY. NOTICEABLY COOLER AIR THEN
FILTERS INTO THE REGION ON SUNDAY AS SFC HIGH PRESSURE BUILDS IN
MAKING FOR A DRY BUT COOL DAY.

.LONG TERM...MONDAY THROUGH FRIDAY.  THE BEGINNING OF THE EXTENDED
PERIOD WILL BE UNDER THE INFLUENCE OF THE UPPER TROUGH OF LOW
PRESSURE WHICH WILL HAVE JUST PASSED TO OUR EAST SUNDAY NIGHT.
HEIGHTS WILL BEGIN TO RISE BEHIND THE DEPARTING SYSTEM...BUT THE
AIRMASS WILL REMAIN RATHER COOL FOR MUCH OF THE WEEK.  READINGS
MODERATE JUST SLIGHTLY ON TUESDAY...THEN MODELS DIVERGE IN HANDLING
OF PATTERN FROM MID WEEK ON.  THE 06Z GFS SUGGESTED NEXT CLOSED LOW
WILL SLIP SOUTHEAST THRU OUR CWA TUESDAY NIGHT OR WEDNESDAY BRINGING
ANOTHER CHANCE OF PCPN.  THE 12Z GFS TAKES PART OF THIS NEXT PIECE
OF ENERGY TO OUR NORTH...BUT STILL DIGS A TROUGH OVER THE
ROCKIES...THEN SWINGS A WEAKER TROUGH THRU THURS NIGHT OR
FRIDAY...WITH MAIN PCPN SETTING UP TO OUR SOUTH.  THE ECMWF ALSO
SUGGESTS A TROUGH OVER THE MOUNTAINS...BUT MAIN DEEPER CLOSED LOW
REMAINING TO OUR NORTH.  THE 12Z GFS IS MORE SIMILAR TO THE
ECMWF...AND THE CANADIAN FALLS IN BETWEEN THIS.  GIVEN THE
DIFFERENCES IN TIMING AND PLACEMENT OF THIS NEXT SYSTEM...HAVE LEFT
THE EXTENDED FORECAST DRY.  TEMPERATURES OVERALL WILL GENERALLY BE
BELOW SEASONAL NORMALS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

WESELY
Hazardous weather outlook, Sep 15, 4:42 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
442 PM CDT FRI SEP 15 2006

KSZ005-017-NEZ039-040-046-047-060-061-072>074-082>084-161200-
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-
GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
442 PM CDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA
MAINLY WEST OF HIGHWAY 281 AND ALONG HIGHWAY 183 IN KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT.
MOST THUNDERSTORM ACTIVITY WILL END BY MIDNIGHT. THE PRIMARY THREATS WILL
BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE
SIZE OF QUARTERS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ006-007-018-019-NEZ041-048-049-062>064-075>077-085>087-161200-
SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-MERRICK-POLK-HALL-HAMILTON-
YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
442 PM CDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA
AND NORTH CENTRAL KANSAS MAINLY EAST OF HIGHWAY 281.

.DAY ONE...THIS EVENING AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT.
MOST THUNDERSTORM ACTIVITY WILL END BY 2 AM. THE PRIMARY THREATS
WILL BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL TO
THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS RETURNS SATURDAY
AFTERNOON AND EARLY EVENING...MAINLY BETWEEN 3 PM AND 8 PM. THE
PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT NIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Special weather statement, Sep 15, 4:33 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
433 PM CDT FRI SEP 15 2006

KSZ005-152200-
PHILLIPS-
433 PM CDT FRI SEP 15 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR PHILLIPS COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRAIRIE VIEW...OR 13 MILES NORTHWEST OF
PHILLIPSBURG...AND MOVING NORTHEAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  WOODRUFF BY 445 PM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

06
Local storm report, Sep 15, 4:38 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
438 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     ELM CREEK               40.72N 99.38W
09/15/2006  E50 MPH          BUFFALO            NE   LAW ENFORCEMENT

            PEA SIZE HAIL ALSO REPORTED.

&&

BRYANT
Local storm report, Sep 15, 4:47 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
447 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 SW HOLDREGE           40.40N 99.43W
09/15/2006  E1.00 INCH       PHELPS             NE   LAW ENFORCEMENT

            WIND GUSTS OF 35-45 MPH ALSO REPORTED.

&&

BRYANT
Local storm report, Sep 15, 4:57 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             HOLDREGE                40.44N 99.38W
09/15/2006  E1.25 INCH       PHELPS             NE   TRAINED SPOTTER

0455 PM     HAIL             HOLDREGE                40.44N 99.38W
09/15/2006  E2.00 INCH       PHELPS             NE   LAW ENFORCEMENT

0457 PM     HAIL             HOLDREGE                40.44N 99.38W
09/15/2006  E1.00 INCH       PHELPS             NE   PUBLIC

&&

BRYANT
Special weather statement, Sep 15, 5:22 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT FRI SEP 15 2006

NEZ074-152300-
KEARNEY-
522 PM CDT FRI SEP 15 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KEARNEY COUNTY...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOODRUFF...OR 22 MILES NORTH OF
PHILLIPSBURG. THIS STORM WAS NEARLY STATIONARY.

* THE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF KEARNEY
  COUNTY THROUGH 600 PM CDT.

PENNY TO NICKEL SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.
Local storm report, Sep 15, 5:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
524 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             AXTELL                  40.48N 99.13W
09/15/2006  E0.75 INCH       KEARNEY            NE   PUBLIC

&&

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:41 PM CDTSevere Thunderstorm WarningGIDFurnas34 min
Sep 15, 3:52 PM CDTSevere Thunderstorm WarningGIDPhelps23 min
Sep 15, 4:13 PM CDTSevere Thunderstorm WarningGIDFurnas21 min
Sep 15, 4:14 PM CDTSevere Thunderstorm WarningGIDPhelps46 min
Sep 15, 4:51 PM CDTSevere Thunderstorm WarningGIDBuffalo54 min
Sep 15, 4:56 PM CDTSevere Thunderstorm WarningGIDPhelps49 min
Sep 15, 5:19 PM CDTTornado WarningGIDBuffalo26 min
Sep 15, 5:27 PM CDTSevere Thunderstorm WarningGIDHall48 min
Sep 15, 5:35 PM CDTSevere Thunderstorm WarningGIDKearney40 min
Sep 15, 5:55 PM CDTSevere Thunderstorm WarningGIDHamilton50 min
Sep 15, 5:57 PM CDTSevere Thunderstorm WarningGIDAdams38 min
Sep 15, 6:08 PM CDTSevere Thunderstorm WarningGIDMerrick67 min
Sep 15, 6:15 PM CDTSevere Thunderstorm WarningGIDHall45 min
Sep 15, 6:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
Sep 15, 6:48 PM CDTSevere Thunderstorm WarningGIDNance42 min
Sep 15, 6:53 PM CDTSevere Thunderstorm WarningGIDYork52 min
Sep 15, 6:58 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman32 min

Nearby

Tornado Warnings in Nebraska, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.